Dr. Abby Lockhart
09 June 2008 @ 04:14 am
Viagra may uncommonly cause:


· An erection that won't go away (priapism)—boys, this is actually VERY painful and not something to bump fists about and cheer.
· Blue vision

Some common side effects with Viagra include:


· Headache—aspirin won’t help, either. Now do you believe the headache excuse? You don’t feel too much like putting out, do you?
· Flushing—you’ll feel like your grandma did when she went through the change. Very erotic.
· Upset stomach—this is where you whine and cry and your significant other wants to smother you with a pillow to shut you up, not soothe you with sex.
· Stuffy or runny nose—there is nothing sexy about a man who sniffles and leaks snot. You won’t be getting any.
· Urinary tract infection—it burns when you pee or you feel like you need to pee every ten minutes. Fun, yes?
· Diarrhea—you really want to risk an activity that causes muscles to spasm and relax while you have THIS problem?

In short, before you beg for a script for the little blue wonder pill…ask yourself if you think you’ll REALLY be getting that much more action.
 
 
Current Mood: amused